# SDR YENA20120925612

- Difficulty date: September 25, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 2352
- Aircraft time: 31,655 hours, 11,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007155
- Condition: Failed
- Location: Cabin
- Part time: 31,666 hours, 11,042 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 523 MCO-TPA, ON HEAVY MAINTENANCE CHECK FOUND EMERGENCY LIGHT AT FWD F/A'S STATION INOPERATIVE.  REMOVED AND REPLACED EPSU IAW A320 AMM 33-51-38.  OPS CHECK GOOD.
